Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A subsequence principle in probability theory (applied to the law of the iterated logarithm)


Author: S. D. Chatterji
Journal: Bull. Amer. Math. Soc. 80 (1974), 495-497
MSC (1970): Primary 60F15; Secondary 28A65
DOI: https://doi.org/10.1090/S0002-9904-1974-13464-6
MathSciNet review: 0345177
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. D. Chatterji, A general strong law, Invent. Math. 9 (1969/70), 235-245. MR 42 #1183. MR 266276
  • 2. S. D. Chatterji, Un principe de sous-suites dans la théorie des probabilités, Séminaire de probabilités VI, Strasbourg, Lecture Notes in Math., vol. 258, Springer Verlag, Berlin and New York, 1972, pp. 72-89. MR 394810
  • 3. S. D. Chatterji, Les martingales et leurs applications analytiques. École d'été de probabilités: processus stochastiques (Bretagnolle, Chatterji, Meyer), Lecture Notes in Math., vol. 307, Springer-Verlag, Berlin and New York, 1973. MR 448536
  • 4. S. D. Chatterji, A principle of subsequences in probability theory. (The central limit theorem), Advances in Math. (to appear). MR 341564
  • 5. S. D. Chatterji, A principle of subsequences in probability theory. II. (The law of the iterated logarithm) (to appear).
  • 6. P. Hartman and A. Winnter, On the law of the iterated logarithm, Amer. J. Math. 63 (1941), 169-176. MR 2, 228. MR 3497
  • 7. A. Kolmogoroff, Über das Gesetz des iterierten Logarithmus, Math. Ann. 101 (1929), 126-135. MR 1512520
  • 8. J. Komlós, A generalization of a problem of Steinhaus, Acta Math. Acad. Sci. Hungar. 18 (1967), 217-229. MR 35 #1071. MR 210177
  • 9. J. Marcinkiewicz and A. Zygmund, Remarque sur la loi du logarithme itéré, Fund. Math. 29 (1937), 215-222.
  • 10. W. F. Stout, A martingale analogue of Kolmogorov's law of the iterated logarithm, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 15 (1970), 279-290. MR 45 #2778. MR 293701
  • 11. V. Strassen, A converse to the law of the iterated logarithm, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 4 (1965/66), 265-268. MR 34 #850. MR 200965
  • 12. Mary Weiss, On the law of the iterated logarithm for uniformly bounded ortho-normal systems, Trans. Amer. Math. Soc. 92 (1959), 531-553. MR 21 #5844. MR 107117

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60F15, 28A65

Retrieve articles in all journals with MSC (1970): 60F15, 28A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13464-6

American Mathematical Society